MAUDE Adverse Event Report: COOK INCORPORATED COOK AUSTRALIAN MANDRIL WIRE GUIDE STAINLESS STEEL; WIRE, GUIDE, CATHETER

COOK INCORPORATED COOK AUSTRALIAN MANDRIL WIRE GUIDE STAINLESS STEEL; WIRE, GUIDE, CATHETER
Model Number G07304
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Attending was placing a cvl in a patient who was requiring vasopressors.18g wire uncoiled inside of the patient.The attending was able to remove the guidewire without harm to the patient.Multiple wires were used and the line was unsuccessful.

Brand Name
COOK AUSTRALIAN MANDRIL WIRE GUIDE STAINLESS STEEL
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key13450825
Report Number13450825
Device Sequence Number5047350
Product Code DQX
UDI-Device Identifier00827002073043
UDI-Public(01)00827002073043(17)260511
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/25/2022
Report Date (Section F) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG07304
Device Catalogue NumberSTF-18-40-AUST
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/25/2022